CaltechAUTHORS
  A Caltech Library Service

Algebraic lattice constellations: bounds on performance

Bayer-Fluckinger, Eva and Oggier, Frédérique and Viterbo, Emmanuele (2006) Algebraic lattice constellations: bounds on performance. IEEE Transactions on Information Theory, 52 (1). pp. 319-327. ISSN 0018-9448. doi:10.1109/TIT.2005.860452. https://resolver.caltech.edu/CaltechAUTHORS:BAYieeetit06

[img]
Preview
PDF - Published Version
See Usage Policy.

366kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:BAYieeetit06

Abstract

In this work, we give a bound on performance of any full-diversity lattice constellation constructed from algebraic number fields. We show that most of the already available constructions are almost optimal in the sense that any further improvement of the minimum product distance would lead to a negligible coding gain. Furthermore, we discuss constructions, minimum product distance, and bounds for full-diversity complex rotated Z[i]/sup n/-lattices for any dimension n, which avoid the need of component interleaving.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TIT.2005.860452DOIUNSPECIFIED
ORCID:
AuthorORCID
Oggier, Frédérique0000-0003-3141-3118
Additional Information:© Copyright 2006 IEEE. Reprinted with permission. Manuscript received April 6, 2004; revised February 26, 2005.
Subject Keywords:Algebraic number theory, cyclotomic fields, modulation diversity, Odlyzko bound, rotated lattice constellations
Issue or Number:1
DOI:10.1109/TIT.2005.860452
Record Number:CaltechAUTHORS:BAYieeetit06
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:BAYieeetit06
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3978
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:21 Jul 2006
Last Modified:08 Nov 2021 20:13

Repository Staff Only: item control page